MAUDE Adverse Event Report: BRASSELER MEDICAL, LLC KM166-310-21S QUICK CONNECT TWIST DRILL - 2.0MM DIAMETER 126.0MM TOTAL

BRASSELER MEDICAL, LLC KM166-310-21S QUICK CONNECT TWIST DRILL - 2.0MM DIAMETER 126.0MM TOTAL
Catalog Number 5022669M0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Brasseler is reporting this alleged product malfunction in an abundance of caution.The allegations of malfunction have not been confirmed due to the inability of brasseler to perform an investigation of the twist drill which was not returned by the customer.Additionally, the customer has provided insuffient information.Brasseler has conducted a review of the data for this product and no trends have emerged.Brasseler will follow up with a supplemental report if more information becomes available.
 
Event or Problem Description
The majority of the drill bit was not recoverable and is still in the arm of the patient.It would have caused undue injury to remove it.No other information has been provided.

Brand Name
KM166-310-21S QUICK CONNECT TWIST DRILL - 2.0MM DIAMETER 126.0MM TOTAL
Common Device Name
TWIST DRILL
Manufacturer (Section D)
BRASSELER MEDICAL, LLC
1 brasseler blvd
savannah GA 31419
Manufacturer Contact
rod rylands
1 brasseler blvd
savannah, GA 31419
4253087468
MDR Report Key20539505
Report Number2025102-2024-00010
Device Sequence Number12843404
Product Code HTW
UDI-Device Identifier00887919674979
UDI-Public00887919674979
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number5022669M0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown